# SDR REXA201100602

- Difficulty date: September 16, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 20,434 hours, 18,042 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 INOP STATUS MESSSAGE.  RESET CB'S FOR STAB TRIM SYSTEM PER FIM 27-40-00.  OPS CHECK GOOD.
